MAUDE Adverse Event Report: COLOPLAST A/S TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN OTR INFRA ZERO ANG; INFLATABLE PENILE PROSTHESIS
Model Number ESR8182400
Medical Device Problem Codes Material Fragmentation (1261); Material Frayed (1262)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 12/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, unknown issue with inflation.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the evaluation.A search was completed for other complaints, and there were no other complaints found for this lot number.One furlow was received for evaluation, the inserter was marked with a manufacturing date of nov 2017, after the set up of the new control.A prototype was supplied by the supplier.The prototype included a rounded chamfer.Visual examination observed clean edges without noticeable burrs.The device was reviewed following the instructions for use and found that it operate smoothly and did not result in damage to the suture." the component (b)(4) lot 170916150086 is made by our supplier and therefore is subject to incoming inspection control(to this date of the control) which didn't reveal any recorded anomaly in connection with the described incident.Checking the quality databases revealed that this issue is known.The furlow was tested again with the same control and was able to conform.A lot review was completed, which didn't reveal any recorded anomaly in connection with the described event.Based on the above, this complaint is not confirmed as a product defect.

Brand Name
TITAN OTR INFRA ZERO ANG
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key7165576
Report Number2125050-2018-00007
Device Sequence Number16610206
Product Code FHW
UDI-Device Identifier05708932487542
UDI-Public05708932487542
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberESR8182400
Device Catalogue NumberESR8182400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR